FRANÇAIS
A showcase of ÉTS researchers’ publications and other contributions
SEARCH

Caractéristiques morphométriques d'un rachis scoliotique

Landry, C., Labelle, Hubert, Danserau, J., Liberge, J., Asher, M. et de Guise, Jacques A.. 1998. « Caractéristiques morphométriques d'un rachis scoliotique ». Annales de Chirurgie, vol. 52, nº 8. pp. 784-790.
Compte des citations dans Scopus : 6.

The full text of this document is not available here.
Rechercher dans Google Scholar
Item Type: Peer reviewed article published in a journal
Professor:
Professor
de Guise, Jacques A.
Affiliation: Génie de la production automatisée
Date Deposited: 19 Feb 2013 16:26
Last Modified: 19 Feb 2013 16:26
URI: https://espace2.etsmtl.ca/id/eprint/3649

Actions (login required)

View Item View Item